# SDR CA960328003

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S61N
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Ring Gear
- Part number: S6135220173
- Condition: Failed
- Location: Main Gearbox
- Part time: 639 hours
- Component: Skrsky, S61352060004
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN)MAIN GEARBOX CHIP LIGHT ALONG WITH AUDIBLE SOUND CHANGE FROM MGB AREA. FOLLOWING SHUTDOWN INSPECTION OF COURSE SCREEN SHOWED SOME FERROUS AND NON FERROUS PARTICLES. ON DISASSEMBLY IT WAS FOUND THAT THE RING GEAR HAD FAILED.
